# SDR SIMA200426501

- Difficulty date: September 18, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ORD - FLT 4161 - NR 2 ENGINE FIRE REPORTED FROM RAMP.  FLAMES SHOT OUT OF THE EXHAUST.  NO INDICATION WAS PRESENT IN COCKPIT.  CREW DISCHARGED BOTH FIRE BOTTLES.  PERFORMED GENERAL VISUAL INSPECTION OF THE NR 2 ENGINE WITH NO DISCREPANCIES NOTED.  PERFORMED GROUND RUN WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
